# SDR UPS99830195

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37799782
- Condition: Cracked
- Location: Bs 781
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, FWD SIDE OF THE FS 781 FRAME, AT LONGERON 18R, THE INTERCOSTAL ATTACH FITTING IS CRACKED.  REMOVED AND REPLACED THE FITTING IAW SRM 51-1-20D.
